Change search
ReferencesLink to record
Permanent link

Direct link
Global solutions of an obstacle-problem-like equation with two phases
KTH, Superseded Departments, Mathematics.ORCID iD: 0000-0002-1316-7913
2004 (English)In: Monatshefte für Mathematik (Print), ISSN 0026-9255, E-ISSN 1436-5081, Vol. 142, no 2-Jan, 27-34 p.Article in journal (Refereed) Published
Abstract [en]

Concerning the obstacle-problem-like equation Deltau = lambda(+)\2 chi({u > 0})-lambda(-)/2chi({u < 0}), where lambda(+) > 0 and lambda(-) > 0, we give a complete characterization of all global two-phase solutions with quadratic growth both at 0 and infinity.

Place, publisher, year, edition, pages
2004. Vol. 142, no 2-Jan, 27-34 p.
Keyword [en]
free boundary problems, regularity, free-boundary, regularity
National Category
URN: urn:nbn:se:kth:diva-23471DOI: 10.1007/s00605-004-0235-6ISI: 000221784400005OAI: diva2:342169
QC 20100525 QC 20111020Available from: 2010-08-10 Created: 2010-08-10 Last updated: 2011-10-26Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Shahgholian, Henrik
By organisation
In the same journal
Monatshefte für Mathematik (Print)

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 12 hits
ReferencesLink to record
Permanent link

Direct link